Side Effects Suck. Hope It's Worth It ;)

IsabellaGrace

New Member
Standard Member
Feb 5, 2015
12
2
3
31
Hey guys it's issy here and im new to this forum, So Iv been on Duromine for 7 days now and Iv lost about 3.5 kilos, which I'm really happy about but I hardly have any changes in my body. I don't eat at all on this pill, I have never been much of eater before taking it but now all I consume is water. I get really bad mood swings and find myself always more tired, angry, depressed and emotional. I get around 5 hours maximum of sleep, sometimes only 3 or 4 hours. I get very high heart rate, which I really hate because it causes me to sweat more and sometimes my hands jitter but over all I guess I was aware of all these effects but I decided they were worth it because I couldn't wait to loose weight. I'm hoping to stay on the pill though for a full 3 months, just so I don't have to rush through this process. Does anyone have any idea though how much I might loose, given the circumstance?